# SDR GLBA20090212A

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 25,809 hours, 35,703 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Condition: Obstructed
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AILERON WOULD STICK AND POP LOOSE WHEN TURNING FLIGHT CONTROLS BOTH DIRECTIONS.  MAINTENANCE INSPECTED AILERON SYSTEM IAW MM 27-10-02 . FOUND TURNBUCKLE RUBBING ON LIGHTNING HOLE ANTI-CHAFE PROTECTION.  REPAIRED PROTECTION AS REQUIRED.  MAINTENANCE CHECKED THE AILERON CABLE TENSION PER 27-10-03.
